Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Rash over chest, stomach, back, itching skin after having cold. Reason?

Hi, I currently have a cold. Every time I develop a cold or stomach flu I break out in a rash all over my chest, stomach, back, neck and scalp. The rash does not bother me until it disappears. Then for 3-5 days after my skin is extremely itching and feels dryer than normal. Just wondering what could be causing this reaction with my skin from run of the mill cold.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

It seems that you may be having viral exanthem.

The erythematous rash may follow viral infection of throat.

Symptomatic treatment may be taken.

If there is itching,take antihistaminics like levocetirizine.

Antibiotics may be taken to prevent secondary bacterial infection.

Apply calamine lotion to soothe the skin.

Avoid soap bath ,which may irritate skin.

Improve immunity to prevent relapse of flu.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
Answered: Fri, 18 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor